# SDR DALA2024051505225

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 36,196 hours, 4,619 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Canister
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Lav O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 4R LAV O2 CANISTER MASK REQUIRES STOW FELL DOWN. CORRECTIVE ACTION: RE-STOWED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (5949754)
